# SDR REXA2017051500604

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 21,387 hours, 13,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRANCE EMERGENCY LIGHT BULBS BURNED OUT.  REPLACED THE BULBS IAW AMM 33-51-05, OPS CHECKED GOOD.
